# SDR HNAA2009091400286

- Difficulty date: September 13, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N825EX
- Make and model: Dhav DHC8102
- Aircraft serial: 338
- Aircraft time: 36,442 hours, 39,938 cycles
- Engine: Pwa PW120
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Burned Out
- Location: Emergency Light
- Part time: 36,442 hours, 39,938 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN ROW 7 HAS ONE FLOOR EMERGENCY LIGHT OUT.  REMOVED AND REPLACED ROW 1 FLOOR EMERGENCY LIGHT BULB IAW AMM 33-51-00.
